Observations on the 'values' of the elliptic modular function j(τ) at real quadratics

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)

    Abstract

    We define 'values' of the elliptic modular j-function at real quadratic irrationalities by using Hecke's hyperbolic Fourier expansions, and present some observations based on numerical experiments.

    Original languageEnglish
    Pages (from-to)353-364
    Number of pages12
    JournalKyushu Journal of Mathematics
    Volume63
    Issue number2
    DOIs
    Publication statusPublished - Oct 30 2009

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'Observations on the 'values' of the elliptic modular function j(τ) at real quadratics'. Together they form a unique fingerprint.

    Cite this